Economics at your fingertips  

Asymptotic theory for rough fractional Vasicek models

Weilin Xiao and Jun Yu ()

Economics Letters, 2019, vol. 177, issue C, 26-29

Abstract: This paper extends the asymptotic theory for the fractional Vasicek model developed in Xiao and Yu (2018) from the case where H∈(1∕2,1) to where H∈(0,1∕2). It is found that the asymptotic theory of the persistence parameter (κ) critically depends on the sign of κ . Moreover, if κ>0, the asymptotic distribution for the estimator of κ is different when H∈(0,1∕2) from that when H∈(1∕2,1).

Keywords: Least squares; Roughness; Strong consistency; Asymptotic distribution (search for similar items in EconPapers)
JEL-codes: C15 C22 C32 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Asymptotic Theory for Rough Fractional Vasicek Models (2018) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-07-22
Handle: RePEc:eee:ecolet:v:177:y:2019:i:c:p:26-29